# SDR IPXA2022111456334

- Difficulty date: November 11, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 53,326 hours, 8,355 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION,  DECLARED A MAYDAY, PAN PAN.  APU FIRE MESSAGE DURING CRUISE AFTER BOTTLE DISCHARGE OF APU FIRE BOTTLE.  APU FIRE INDICATION WAS STILL ON INTERMITTENT.  THE FIRE BELL WOULD NOT SILENCE.  REFERENCE TASK I.D.# T3F18E000LR1W & T3F18E000LR20.  OPERATIONAL CHECK GOOD ALONG WITH ALL DMP'S REVERSED & MEL'S C/W.  REPLACED W720-451-18R BETWEEN CONNECTOR D63P TO T1814 PER SWPM 28-10. OPS CKS PER AMM 26-15-00-501.  ORIG SUB DATE:  11/14/2022
